# SDR 97ZZZX2387

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N721LL
- Make and model: Bell 206L-3
- Aircraft serial: 51164
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206011118001
- Condition: Failed
- Location: M/R Hub
- Part time: 1,168 hours
- Component: 206011100147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DISASSEMBLY, FOUND BEARING BREAKING UP.  ROLLERS WERE BROKEN AND GRINDING UP.  THIS BEARING IS ONE OF TWO BETWEEN YOKE AND GRIP.
